# SDR GLBA20101206A

- Difficulty date: December 6, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N210GL
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 29,946 hours, 36,782 cycles
- Engine: Pwa PT6A6
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Inoperative
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 20,000 FT COULDN'T GET CABIN TO QUIT CLIMBING, HAD TO DEPLOY MASKS & RETURN TO DEPARTURE, DIR STUCK AT 3.4 PSI WOULD NOT GO HIGHER.  STOWED & RELOCKED MASKS IAW MM 35-20-01. RAN ENG & PRESSURIZED - NO AIR FROM LT BLEED, REMOVED ORIFICE PLATE FROM BLEED AIR DUCT, RAN ENGINES PER TC 1900-7100.10, SYS OPS CK GOOD IAW BMM 21-30-00.
